MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ALTERA; ALTERA INSERTER THREADED ROD

GLOBUS MEDICAL, INC. ALTERA; ALTERA INSERTER THREADED ROD
Model Number 6124.0003
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither device or any imaging could be provided for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that the tip of (1) altera threaded rod broke off into the cage during implantation.The cage with the broken tip was left in the patient.

Brand Name
ALTERA
Common Device Name
ALTERA INSERTER THREADED ROD
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key13486148
Report Number3004142400-2022-00018
Device Sequence Number1714057
Product Code LXH
UDI-Device Identifier00889095174564
UDI-Public00889095174564
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D235767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6124.0003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2022
Initial Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown